Alert archive / Georgia / River Flood Warnings in 2013
River Flood Warning 153, NWS Atlanta, GA
NWS Atlanta, GA issued this river flood warning at Jun 6, 2013, 12:12 AM EDT for DeKalb County, Fulton County, Georgia. It was in force for 3 hr.
The area
The counties it named.
The facts
- Issued
- Jun 6, 2013, 12:12 AM EDT (04:12 UTC)
- Expired
- Jun 6, 2013, 3:38 AM EDT
- In force
- 3 hr
- Issued by
- NWS Atlanta, GA
- Flood severity
- Minor
Counties DeKalb County, GA, Fulton County, GA
The radar
The Atlanta radar (KFFC), 51 km from the middle of the area, began a volume at 04:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point North Fork Peachtree Creek at Buford Highway at Atlanta (NPBG1).
- Action stage
- 11 ft
- Minor stage
- 13 ft
- Moderate stage
- 15 ft
- Major stage
- 17 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 02336120, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
434 WGUS42 KFFC 060412 FLWFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD WARNING NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1212 AM EDT THU JUN 6 2013 ...THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A FLOOD WARNING FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES .RECENT HEAVY RAINFALL HAS CAUSED SIGNIFICANT RUNOFF INTO STREAMS AND RIVERS WHICH WILL CAUSE FLOODING IN SOME AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... ALL PERSONS WITH INTERESTS ALONG THE RIVER SHOULD MONITOR THE LATEST FORECASTS...AND BE PREPARED TO TAKE NECESSARY PRECAUTIONS TO PROTECT LIFE AND PROPERTY. THE LATEST STAGE DATA WAS FURNISHED IN COOPERATION WITH THE UNITED STATES GEOLOGICAL SURVEY. && GAC089-121-061812- /O.NEW.KFFC.FL.W.0153.130606T0412Z-000000T0000Z/ /NPBG1.1.ER.130606T0203Z.130606T0345Z.000000T0000Z.NO/ 1212 AM EDT THU JUN 6 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 12AM THURSDAY THE STAGE WAS 13.7 FEET AND RISING. * FLOOD STAGE IS 13 FEET. * THE CREEK SHOULD CREST AROUND 14 FEET EARLY THIS MORNING. * AT 14 FEET...MINOR FLOODING CONTINUES ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE WILL BE FLOODED WITH AROUND ONE FOOT OF WATER. THIS HEIGHT COMBINED WITH THE FLOW ON SOUTH FORK PEACHTREE CREEK WILL LIKELY PRODUCE FLOODING FURTHER DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY. $$ GAC089-121-061212- /O.NEW.KFFC.FL.W.0154.130606T0458Z-130606T1212Z/ /AANG1.1.ER.130606T0458Z.130606T0600Z.130606T0612Z.NO/ 1212 AM EDT THU JUN 6 2013 THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A * FLOOD WARNING FOR THE PEACHTREE CREEK NEAR ATLANTA. * FROM EARLY THIS MORNING UNTIL FURTHER NOTICE. * AT 12AM THURSDAY THE STAGE WAS 13.3 FEET...AND RISING. * FLOOD STAGE IS 17 FEET. * THE CREEK SHOULD CREST NEAR 17.1 FEET EARLY THIS MORNING. * AT 17 FEET...FLOOD STAGE IS REACHED WITH MINOR FLOODING ALONG THE CREEK UPSTREAM AND DOWNSTREAM FROM THE GAGE ON NORTHSIDE DRIVE. WOODWARD WAY BECOMES IMPASSABLE WITH 1 TO 4 FEET OF WATER ON THE ROAD. FRONT YARDS OF HOMES WILL ALSO BE FLOODED. THE ATLANTA MEMORIAL PARK AND LARGE PORTIONS OF THE CROSS CREEK AND BOBBY JONES GOLF COURSES ARE FLOODED. SECTIONS OF HANOVER WEST DRIVE AND BACKYARDS ON PORTIONS OF PEACHTREE BATTLE AVENUE WILL BE FLOOD WITH 1 TO 2 FEET OF WATER. $$
1 follow-up statement
622 WGUS82 KFFC 060738 FLSFFC BULLETIN - IMMEDIATE BROADCAST REQUESTED FLOOD STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 338 AM EDT THU JUN 6 2013 ...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN GEORGIA... NORTH FORK PEACHTREE CREEK NEAR ATLANTA AFFECTING DE KALB AND FULTON COUNTIES GAC089-121-060808- /O.CAN.KFFC.FL.W.0153.000000T0000Z-130606T0738Z/ /NPBG1.1.ER.130606T0203Z.130606T0330Z.130606T0627Z.NO/ 338 AM EDT THU JUN 6 2013 THE FLOOD WARNING IS CANCELLED FOR THE NORTH FORK PEACHTREE CREEK NEAR ATLANTA. * THIS TAKES AFFECT IMMEDIATELY. * AT 3AM THURSDAY THE STAGE WAS 12.2 FEET...AND FALLING. * FLOOD STAGE IS 13 FEET. * THE CREEK WILL CONTINUE TO FALL. * AT 13 FEET...FLOOD STAGE IS REACHED. MINOR FLOODING OF THE NATURAL FLOOD PLAIN BEGINS UPSTREAM AND DOWNSTREAM FROM THE GAGE ON BUFORD HIGHWAY OR GEORGIA HIGHWAY 13. THIS INCLUDES LOW PORTIONS OF THE BACKYARDS OF RESIDENTIAL HOMES ON VICTORY DRIVE...DUNWOODY PLACE AND CONVERSE DRIVE. THIS HEIGHT COMBINED WITH THE FLOW ON SOUTH FORK PEACHTREE CREEK MAY ALSO PRODUCE FLOODING FURTHER DOWNSTREAM ON PEACHTREE CREEK IN FULTON COUNTY. * THIS CREST COMPARES TO A PREVIOUS CREST OF 12.1 FEET ON JAN 25 2010. $$
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this river flood warning went out at Jun 5, 8:01 PM EDT, 4 hours 11 minutes earlier.
Area forecast discussion, Jun 5, 8:01 PM EDT, 4 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 801 PM EDT WED JUN 5 2013 .PREV DISCUSSION... /ISSUED 305 PM EDT WED JUN 5 2013/ SHORT TERM /TONIGHT THROUGH THURSDAY/... SHORT TERM GUIDANCE STARTS OFF IN REASONABLE AGREEMENT WITH WIDE UPPER TROUGH DOMINATING THE AREA...AND OF COURSE THE LOW IN THE GULF OF MEXICO. THIS LOW IS PROGGED TO LIFT NORTHEAST AND PHASE WITH THE MAIN UPPER TROUGH AS A SURFACE FRONT ASSOCIATED WITH THE LATTER SYSTEM PUSHES INTO THE SOUTHEAST. AS WE MOVE THROUGH TODAY INTO TOMORROW...THE NAM IS A LITTLE SLOWER AND SHARPER WITH THE UPPER TROUGH...WHICH ALLOWS THE GULF LOW TO LIFT NORTH TO NORTH-NORTHWEST AND INTENSIFY...MAKING LANDFALL IN THE WESTERN FLORIDA PANHANDLE LATE ON THURSDAY. THIS SOLUTION HOWEVER IS NOT AT ALL SUPPORTED BY THE OTHER GLOBAL MODELS...AND THE NAM IS THUS NOT BEING CONSIDERED FOR THIS PACKAGE ESPECIALLY AFTER 06Z TONIGHT. THE PROBLEM IS THAT MANY HI-RES MODELS...INCLUDING OUR LOCAL WRF AND THE SREF...USE NAM MEMBERS AND THUS ALSO MUST BE THROWN OUT. THE GFS IS ON THE FAST SIDE OF THE ENVELOPE...ZIPPING THE GULF LOW NORTHEAST ACROSS NORTH FLORIDA AND SOUTHEAST GEORGIA AND INTENSIFYING IT NEAR CHARLESTON SOUTH CAROLINA BY 06Z FRIDAY /AT THE SAME TIME THAT THE NAM IS STILL PUSHING THE SYSTEM ONSHORE NEAR FORT WALTON BEACH FLORIDA/. SO...HAD TO GO WITH MAINLY THE ECMWF WITH SOME GFS MIXED IN. DID INCORPORATE HRRR AND LOCAL WRF REFLECTIVITY FIELDS INTO THE POP/WX GRIDS FOR TONIGHT AS THESE SEEM TO BE CAPTURING ONGOING CONVECTION VERY WELL...BUT AS MENTIONED ABOVE BEYOND 06Z TONIGHT HAD TO REMOVE LOCAL WRF FROM CONSIDERATION. SO...ALL THAT SAID...LOOKS LIKE THE GULF LOW WILL BE LIFTING NORTHEAST AND BRINGING WIDESPREAD HEAVY RAIN TO PORTIONS OF NORTH FLORIDA AND SOUTHEAST GEORGIA. IN THE MEANTIME...CONVECTION AHEAD OF TE APPROACHING FRONT WILL BE MOVING THROUGH THE TENNESSEE VALLEY TONIGHT AND TOMORROW. HAVE PRETTY HIGH POPS SOUTH CENTRAL AND NORTHWEST TONIGHT TO ACCOUNT FOR THIS...AND DEPENDING ON HOW FAR INTO THE STATE THE PRE-FRONTAL CONVECTION GETS TONIGHT...MAY HAVE TO INCREASE POPS ACROSS THE METRO AREA BUT FOR NOW KEPT THE METRO AT HIGH CHANCE POPS. SBCAPES ACROSS THE AREA HAVE INCREASED TO BETWEEN 1000-2000 J/KG...THE ONLY REASON THEY ARE NOT HIGHER IS THAT CLOUDS HAVE KEPT TEMPS DOWN THIS MORNING AND EARLY AFTERNOON BUT WITH A SCATTERING TREND IN CLOUD COVER...INSTABILITY WILL CONTINUE TO INCREASE. MODIFIED 12Z KFFC SOUNDING HAD AROUND 2500 J/KG FOR THIS AFTERNOON. THAT SAID...AND WITH THE SUPPORT OF THE FRONT...CANNOT RULE OUT A FEW STRONG TO AN ISOLATED SEVERE STORM ESPECIALLY IN NORTHWEST GEORGIA. HEAVY RAIN AND LIGHTNING REMAIN THREATS AS WELL. FOR THURSDAY...AS THE TWO MAIN FEATURES INTERACT /APPROACHING FRONT AND GULF LOW/...HAVE INCREASED POPS TO LIKELY OR CATEGORICAL AREA-WIDE. QPF VALUES REMAIN BELOW 2 INCHES FOR THE DURATION OF THE EVENT SO AT THIS TIME AM NOT CONSIDERING ANY FLOOD WATCH PRODUCTS... THOUGH OF COURSE AS NEW GUIDANCE COMES IN THIS WILL HAVE TO BE REEVALUATED /ESPECIALLY IF THE NAM EVER CATCHES UP/. AS FAR AS SEVERE POTENTIAL...IT WILL REALLY DEPEND ON THE EVENTUAL TRACK OF THE LOW BUT THE SITUATION FOR TOMORROW DOES NOT LOOK VERY IMPRESSIVE EXCEPT AGAIN IN NORTHWEST GEORGIA WHERE SOME CLEARING MAY OCCUR EARLIER IN THE DAY TO ALLOW INSTABILITY TO RISE. EVEN THEN...ONLY ISOLATED SEVERE AT BEST AT LEAST FOR NOW. AS WITH THIS EVENING...THE ENTIRE AREA IS IN A GENERAL THUNDER CATEGORY ON SPC DAY2 OUTLOOK. WIDESPREAD CLOUD COVER THURSDAY SHOULD KEEP TEMPS TONIGHT ON THE WARM SIDE OF SEASONAL NORMALS...AND HIGH TEMPS TOMORROW ON THE COOL SIDE. IT WILL BE HUMID ESPECIALLY IN CENTRAL GEORGIA...BUT WITH THE FRONT MOVING IN FOR THE EXTENDED THE TREND WILL BE TOWARD MORE PLEASANT CONDITIONS. TDP LONG TERM /THURSDAY NIGHT THROUGH WEDNESDAY/... MAINLY JUST TWEAKS TO THE LONG TERM WITH SIGNIFICANT MODEL DIFFERENCES CONTINUING EARLY ON. HEAVY RAIN STILL A CONCERN BUT HIGHLY DEPENDENT ON THE TRACK OF THE SURFACE LOW. BDL PREVIOUS DISCUSSION... EXTENDED PERIOD LOOKS TO BE AN ACTIVE ONE INITIALLY AS GULF LOW GETS CAUGHT UP IN SYNOPTIC SCALE FEATURES LATE THURSDAY. HYBRID TYPE SYSTEM THEN LOOKS TO MOVE ACROSS NORTH FLORIDA AND INTO THE ATLANTIC WITH FORECAST MUCH DEPENDENT ON FINER DETAILS THAT ARE DIFFICULT TO PINPOINT THIS FAR OUT. GFS DEVELOPS A SECONDARY LOW OFF THE COAST WHILE LEAVING GENERAL TROUGHING ACROSS THE EASTERN GULF. THE ECMWF KEEPS SYSTEM MORE IN TACT BUT PRIOR 12Z RUN SHOWS SMALLER SCALE LOW DEVELOPING OVER SOUTH GEORGIA WHICH WOULD BRING NE CONVERGENT FLOW AND SUSTAINED HEAVY RAINFALL TO THE AREA. WILL AWAIT 00Z EURO RUN BEFORE MAKING FINAL DECISIONS BUT PLAN TO SHOW INITIAL PUSH OF LIKELY POPS FROM THE SOUTHEAST THU NIGHT AND THEN A SECONDARY ZONE OF LIKELY POPS COMING IN FRIDAY WITH STRONG SOUTHERNS STREAM SHORTWAVE. ALTHOUGH PLACEMENT AND DURATION OF HEAVY RAINFALL AXIS IS HIGHLY UNCERTAIN AT THIS POINT...DID INCREASE QPF OVER HPC VALUES GIVEN LIKELY TROPICAL NATURE OF AIRMASS THROUGH THIS PERIOD. THEREAFTER...AREA WILL REMAIN IN OVERALL EAST COAST TROUGH PATTERN BUT MOISTURE LOOKS TO BE LIMITED FOR ANYTHING MORE THAN SLIGHT CHANCE TO LOW END CHANCE POPS. MID AND UPPER LEVEL RIDGE LOOKS TO BUILD IN FOR EARLY NEXT WEEK...YIELDING WARMING AFTERNOON TEMPS AND A NORTHWEST FLOW THUNDERSTORM REGIME. DEESE && .AVIATION... 00Z UPDATE... A LINE OF SHOWERS AND THUNDERSTORMS HAS FORMED OVER THE ATL AREA TAF SITES. THIS LINE IS NOT MOVING VERY MUCH SO SHOULD SEE THESE STORMS CONTINUE THROUGH 01Z-02Z. WINDS ARE MAINLY OUT OF THE E BUT THESE THUNDERSTORMS HAVE WINDS SHIFTING AND GUSTING ALL OVER THE PLACE. ONCE THE STORMS DIMINISH TONIGHT LOW STRATUS WILL MOVE BACK IN LIKE THIS MORNING. WILL SEE SHOWERS KICK BACK UP ACROSS THE AREA THU AROUND 14-16Z WITH THUNDERSTORMS EXPECTED AROUND 18Z. VSBYS WILL BE MAINLY STAY VFR EXCEPT IN AND AROUND TSRA DEVELOPMENT. //ATL CONFIDENCE...00Z UPDATE... CONFIDENCE MEDIUM ON ALL ELEMENTS. 01 && .PRELIMINARY POINT TEMPS/POPS... ATHENS 68 79 67 82 / 50 90 70 70 ATLANTA 70 79 67 81 / 50 90 60 60 BLAIRSVILLE 66 75 64 77 / 50 80 70 70 CARTERSVILLE 69 80 67 81 / 60 80 70 70 COLUMBUS 72 83 70 87 / 70 80 60 60 GAINESVILLE 68 77 65 80 / 50 90 70 70 MACON 70 81 68 86 / 50 90 60 60 ROME 70 80 68 82 / 50 80 70 70 PEACHTREE CITY 69 79 68 82 / 50 80 60 60 VIDALIA 70 82 69 87 / 70 90 70 70 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM...01 LONG TERM....17 AVIATION...01
Hazardous weather outlook, Jun 5, 9:55 AM EDT, 14 hours 17 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 955 AM EDT WED JUN 5 2013 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-061000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 955 AM EDT WED JUN 5 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... ...ISOLATED STRONG TO SEVERE STORMS POSSIBLE TODAY OVER NORTH AND CENTRAL GEORGIA THIS AFTERNOON AND EVENING... WEATHER HAZARDS EXPECTED... STRONG GUSTY WINDS...FREQUENT LIGHTNING AND HEAVY RAINFALL. DISCUSSION... ENHANCED MOISTURE LOCATED ACROSS THE FORECAST AREA WILL PROVIDE A FOCUS FOR SCATTERED TO NUMEROUS THUNDERSTORMS THIS AFTERNOON AND TONIGHT. BOUNDARY INTERACTIONS AND MODERATE INSTABILITY COULD ALLOW A FEW STORMS TO BECOME STRONG TO SEVERE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY... ...THUNDERSTORMS AND HEAVY RAIN POSSIBLE THURSDAY AND FRIDAY... WEATHER HAZARDS EXPECTED... HEAVY RAIN...FREQUENT LIGHTNING...AND GUSTY WINDS. DISCUSSION... NUMEROUS THUNDERSTORMS WILL BE POSSIBLE OVER THE AREA ON THURSDAY WITH THE APPROACH OF A TROPICAL LOW LOCATED OVER THE CENTRAL GULF OF MEXICO. SOME UNCERTAINTY EXISTS WITH THE ULTIMATE TRACK OF THE TROPICAL LOW...BUT THE OFFICIAL FORECAST MOVES THE LOW ACROSS CENTRAL OR SOUTHEAST GEORGIA LATE THURSDAY AND EARLY FRIDAY. AS A RESULT OF THIS LOW AND ITS INTERACTION WITH AN APPROACHING COLD FRONT...AFTERNOON AND EVENING THUNDERSTORM CHANCES WILL CONTINUE TO INCREASE THROUGH FRIDAY. A FEW STORMS ON THURSDAY AND FRIDAY MAY BECOME SEVERE AND PRODUCE HEAVY RAINFALL AS A RESULT OF THE INCREASED MOISTURE IN THE ATMOSPHERE AND ADDITIONAL FORCING FROM THE FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO WEATHER.GOV/ATLANTA.
In the hours before
Local storm report, Jun 5, 10:10 PM EDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1010 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0906 PM FLASH FLOOD S COLLEGE PARK 33.65N 84.45W
06/05/2013 FULTON GA EMERGENCY MNGR
SOUTHBOUND I85 LANES BLOCKED DUE TO FLOODING. CAMP STREET
EXIT LANES BLOCKED DUE TO FLOODING. I285 SOUTHBOUND SOUTH
OF CHAMBLEE TUCKER ROAD LANES CLOSED DUE TO FLOODING.
&&
KSTELLMALocal storm report, Jun 5, 10:14 PM EDT, 1 hour 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1014 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1002 PM FLASH FLOOD 5 SE DEXTER 32.38N 83.00W
06/05/2013 LAURENS GA EMERGENCY MNGR
WATER RUNNING OVER 2 ROADS BETWEEN DEXTER AND CADWELL.
&&
17Local storm report, Jun 5, 10:16 PM EDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1016 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 PM HEAVY RAIN 1 N SHARPSBURG 33.35N 84.65W
06/05/2013 M4.25 INCH COWETA GA PUBLIC
ALSO OBSERVED RAPID RISE ON NEARBY CREEK FROM 1FT TO 6FT
DEEP. WATER LEVEL APPROACHING ROADWAY.
&&
SNELSONSpecial weather statement, Jun 5, 11:02 PM EDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1102 PM EDT WED JUN 5 2013
GAZ057-060400-
1102 PM EDT WED JUN 5 2013
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND MINOR FLOODING
IN HENRY COUNTY UNTIL MIDNIGHT EDT...
AT 1100 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF VERY HEAVY RAIN ACROSS WESTERN HENRY COUNTY MOVING SLOWLY
EAST AT 5 MPH. RAINFALL RATES OF 1.5 TO 2.5 INCHES PER HOUR CAN BE
EXPECTED WITH THESE STORMS. MOTORISTS ALONG I-75 FROM STOCKBRIDGE
TO LOCUST GROVE ARE URGED TO SLOW DOWN AND BE ON THE LOOKOUT FOR
WATER COVERING THE ROAD.
RUNOFF FROM THESE STORMS WILL CAUSE MINOR FLOODING OF SMALL CREEKS
AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS
HENRY COUNTY...INCLUDING AREAS AROUND LUELLA...EAGLES LANDING...
STOCKBRIDGE...FLIPPEN...BLACKSVILLE...MCDONOUGH AND KELLEYTOWN
&&
LAT...LON 3358 8426 3361 8416 3356 8413 3357 8411
3354 8406 3346 8403 3335 8412 3334 8424
3335 8425 3336 8428
TIME...MOT...LOC 0300Z 253DEG 5KT 3346 8423Local storm report, Jun 5, 11:32 PM EDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1132 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1130 PM FLASH FLOOD RENTZ 32.38N 82.99W
06/05/2013 LAURENS GA 911 CALL CENTER
AT LEAST 4 ROADS FLOODED IN CENTRAL LAURENS
COUNTY...INCLUDING THE RENTZ AREA.
1130 PM HEAVY RAIN CHESTER 32.39N 83.15W
06/05/2013 M5.00 INCH DODGE GA 911 CALL CENTER
&&
SNELSONLocal storm report, Jun 5, 11:45 PM EDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1145 PM EDT WED JUN 05 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 PM FLOOD NEWNAN 33.37N 84.80W
06/05/2013 COWETA GA 911 CALL CENTER
DODSON RD IN NEWNAN FLOODED.
&&
SNELSONThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 5, 8:03 PM EDT | Special Weather Statement | FFC | Clayton, Fulton | 42 min |
| Jun 5, 8:29 PM EDT | Flash Flood Warning | FFC | Clayton, DeKalb, Fulton | 4 hr |
| Jun 5, 8:53 PM EDT | Special Weather Statement | FFC | Bleckley, Laurens | 52 min |
| Jun 5, 9:14 PM EDT | Flash Flood Warning | FFC | Bleckley, Dodge, Laurens | 6 hr |
| Jun 5, 9:20 PM EDT | Special Weather Statement | FFC | Fayette | 25 min |
| Jun 5, 9:28 PM EDT | Flash Flood Warning | FFC | DeKalb, Fulton | 4 hr |
| Jun 5, 10:06 PM EDT | Flash Flood Warning | FFC | Coweta, Fayette | 6 hr |
| Jun 5, 11:02 PM EDT | Special Weather Statement | FFC | Henry | 58 min |
| Jun 6, 12:12 AM EDT | River Flood Warning | FFC | DeKalb, Fulton | 3 hr |
| Jun 6, 12:21 AM EDT | Special Weather Statement | FFC | Henry, Jasper, Newton | 54 min |
| Jun 6, 12:25 AM EDT | Special Weather Statement | FFC | Crawford, Peach, Taylor | 65 min |
| Jun 6, 4:22 AM EDT | Flood Watch | FFC | Baldwin, Bibb, Bleckley, Crawford, Crisp, Dodge and 33 more | 31 hr |
| Jun 6, 11:46 AM EDT | Wind Advisory | FFC | Montgomery, Telfair, Toombs, Wheeler | 14 hr |
Nearby
River Flood Warnings in Georgia, 2013Every river flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.